University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Efendiev, M"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 17.

Article

Efendiev, M and Zelik, S (2011) Global attractor and stabilization for a coupled PDE-ODE system arXiv.

Efendiev, M and Zelik, S (2009) Finite-dimensional attractors and exponential attractors for degenerate doubly nonlinear equations MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 32 (13). pp. 1638-1668.

Efendiev, MA, Zelik, SV and Eberl, HJ (2009) Existence and longtime behavior of a biofilm model Communications on Pure and Applied Analysis, 8 (2). pp. 509-531.

Efendiev, M and Zelik, S (2008) Finite- and infinite-dimensional attractors for porous media equations PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 96. pp. 51-77.

Efendiev, M, Zelik, S and Miranville, A (2005) Exponential attractors and finite-dimensional reduction for non-autonomous dynamical systems PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 135. pp. 703-730.

Efendiev, MA, Fuhrmann, J and Zelik, SV (2004) The long-time behaviour of the thermoconvective flow in a porous medium MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 27 (8). pp. 907-930.

Efendiev, M, Miranville, A and Zelik, S (2004) Infinite-dimensional exponential attractors for nonlinear reaction-diffusion systems in unbounded domains and their approximation PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 460 (2044). pp. 1107-1129.

Busca, J, Efendiev, M and Zelik, S (2004) Classification of positive solutions of semilinear elliptic equations COMPTES RENDUS MATHEMATIQUE, 338 (1). pp. 7-11.

Efendiev, M, Miranville, A and Zelik, S (2004) Exponential attractors for a singularly perturbed Cahn-Hilliard system MATHEMATISCHE NACHRICHTEN, 272. pp. 11-31.

Efendiev, M, Miranville, A and Zelik, S (2004) Global and exponential attractors for nonlinear react ion-diffusion systems in unbounded domains PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 134. pp. 271-315.

Efendiev, M and Zelik, S (2003) The regular attractor for the reaction-diffusion system with a nonlinearity rapidly oscillating in time and its averaging Advances in Differential Equations, 8 (6). pp. 673-732.

Efendiev, M, Miranville, A and Zelik, S (2003) Infinite dimensional exponential attractors for a non-autonomous react ion-diffusion system MATHEMATISCHE NACHRICHTEN, 248. pp. 72-96.

Efendiev, MA and Zelik, SV (2002) Upper and lower bounds for the Kolmogorov entropy of the attractor for the RDE in an unbounded domain Journal of Dynamics and Differential Equations, 14 (2). pp. 369-403.

Efendiev, MA, Gajewski, H and Zelik, S (2002) The finite dimensional attractor for a 4th order system of cahn-hilliard type with a supercritical nonlinearity Advances in Differential Equations, 7 (9). pp. 1073-1100.

Efendiev, M and Zelik, S (2002) Attractors of the reaction-diffusion systems with rapidly oscillating coefficients and their homogenization ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 19 (6). pp. 961-989.

Efendiev, MA and Zelik, SV (2001) The attractor for a nonlinear reaction-diffusion system in an unbounded domain Communications on Pure and Applied Mathematics, 54 (6).

Efendiev, M, Miranville, A and Zelik, S (2000) Exponential attractors for a nonlinear reaction-diffusion system in R-3 COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 330 (8). pp. 713-718.

This list was generated on Tue Nov 21 04:36:33 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800